Revista Matemática Iberoamericana


Full-Text PDF (429 KB) | Metadata | Table of Contents | RMI summary
Volume 10, Issue 2, 1994, pp. 221–228
DOI: 10.4171/RMI/151

A characterization of 2-knots groups

J. Fernández-Acuña[1]

(1) Instituto de Matemáticas, Universidad Nacional Autónoma de México, 04510, MÉXICO, D.F., MEXICO

No abstract available for this article.

No keywords available for this article.

Fernández-Acuña J.: A characterization of 2-knots groups. Rev. Mat. Iberoamericana 10 (1994), 221-228. doi: 10.4171/RMI/151